Skip to content
My WebMD Sign In, Sign Up
New to Gilenya
avatar
66GTO posted:
I've had RRMS for about 8 years and have never taken any medication for it. I was able to get on the patient assistance program and receive Gilenya free of charge so I decided to start drug therapy. I feel light headed and for a short period of time get really really lightheaded. I have shortness of breath, my hands and face start tingling a little and it feels like I'm having some sort of panic attack. This goes away after a few minutes, but scares me while it's happening.
I'm only on my second day,so am hoping that these symptoms will decrease over time. Is anyone else taking Gilenya, and if so have you experienced these same symptoms? Did they eventually go away?

Thank you so much
Reply
 
avatar
hackwriter responded:
Dear 66GTO,

Have you reported these symptoms to your neurologist? That should be the first thing you do!

Kim
 
avatar
66GTO replied to hackwriter's response:
Thanks Kim. Yeah, I've been talking to my nurse. The symptoms aren't normal for Gylenya, so I'm guessing it was a horrible panic attack. I've had panic attacks before, but none like the one I had after taking my second dose. Everything was good last night, so I'm hoping that it will be smooth sailing from here on out.


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Repair the Myelin Sheath?
I'm no Dr. but this is what I did: The Myelin Sheath is made from 3 fatty acids- Omega 3 & 6 & DHA. There is aproduct called ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.